# SDR AUS20031044

- Difficulty date: September 30, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-23-160
- Engine: Lyc O320D1A
- Propeller: Hartzl HC82XL2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 1642300
- Condition: Corroded
- Location: Te Flaps
- Part time: 7,736 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP BELLCRANK CORRODED.  FOUND DURING INSPECTION IAW AD/PA23/50.
